# SDR ASAA2019071130130

- Difficulty date: July 11, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT STR 25R BETWEEN STA 500F AND 500G BAFFLE CRACKED. GROUNDED - YES. REMOVED & REPLACED CRACKED BAFFLE IN FWD CARGO COMPARTMENT BETWEEN BS 500F & 500G PER BAC DWG 143A7505 & EA 80-53EA-21874 REV 00.
